Alert archive / Missouri / Flood Watches in 2014
Flood Watch 2, NWS Springfield, MO
NWS Springfield, MO issued this flood watch at Apr 27, 2014, 3:23 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It took effect at Apr 27, 2014, 7:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2014, 3:23 PM CDT (20:23 UTC)
- In effect from
- Apr 27, 2014, 7:00 PM CDT
- Expired
- Apr 28, 2014, 2:06 AM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
Counties Howell County, MO, Oregon County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 168 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1412 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026 WGUS63 KSGF 272023 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 323 PM CDT SUN APR 27 2014 ...FLOOD WATCH FOR SOUTH CENTRAL MISSOURI TONIGHT... MOZ097-098-106-280430- /O.NEW.KSGF.FA.A.0002.140428T0000Z-140428T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWELL-SHANNON-OREGON- INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE... THAYER...ALTON 323 PM CDT SUN APR 27 2014 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MISSOURI... INCLUDING THE FOLLOWING AREAS...HOWELL...OREGON AND SHANNON. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * AS A VERY MOIST AND UNSTABLE AIRMASS INTERACTS WITH DEEP MOISTURE MOVING NORTHWARD ACROSS ARKANSAS...EXCESSIVE AMOUNTS OF RAINFALL RANGING FROM TWO TO FOUR INCHES WILL BE POSSIBLE ACROSS SOUTH CENTRAL MISSOURI TONIGHT. * EXPECTED IMPACTS INCLUDE FLOODING OF LOW LYING AREAS AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ TERRY
2 follow-up statements
156 WGUS63 KSGF 280437 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 1137 PM CDT SUN APR 27 2014 ...FLOOD WATCH FOR SOUTH CENTRAL MISSOURI TONIGHT... MOZ097-098-106-281200- /O.CON.KSGF.FA.A.0002.000000T0000Z-140428T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWELL-SHANNON-OREGON- INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE... THAYER...ALTON 1137 PM CDT SUN APR 27 2014 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL MISSOURI...INCLUDING THE FOLLOWING AREAS...HOWELL...OREGON AND SHANNON. * UNTIL 7 AM CDT MONDAY * ADDITIONAL THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE TO DEVELOP AND SPREAD TO THE NORTHEAST ACROSS SOUTH CENTRAL MISSOURI DURING THE OVERNIGHT HOURS. THIS ADDITIONAL HEAVY RAINFALL ON TOP OF THE RAINFALL THAT OCCUR SUNDAY EVENING WILL PRODUCE STORM TOTAL RAINFALL AMOUNTS RANGING FROM TWO TO FOUR INCHES WITH LOCALLY HEAVIER AMOUNTS POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI OVERNIGHT. * EXPECTED IMPACTS INCLUDE FLOODING OF LOW LYING AREAS AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ WFO SGF
917 WGUS63 KSGF 280706 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 206 AM CDT MON APR 28 2014 ...FLOOD WATCH CANCELLED... .THE FLOOD WATCH FOR OREGON...HOWELL...AND SHANNON COUNTIES HAS BEEN CANCELLED. HEAVY RAINFALL HAS SHIFTED EAST OF THE REGION...ENDING THE RISK FOR FLOODING. MOZ097-098-106-280815- /O.CAN.KSGF.FA.A.0002.000000T0000Z-140428T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWELL-SHANNON-OREGON- INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE... THAYER...ALTON 206 AM CDT MON APR 28 2014 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MISSOURI HAS BEEN CANCELLED. HEAVY RAIN HAS SHIFTED EAST OF THE REGION...THEREFORE THE RISK FOR FLOODING HAS ENDED. $$ CRAMER
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flood watch went out at Apr 27, 3:14 PM CDT, 9 minutes earlier.
Area forecast discussion, Apr 27, 3:14 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT Sun Apr 27 2014
.SHORT TERM...(This Evening through Monday)
Issued at 248 PM CDT SUN APR 27 2014
Main concern for this evening will be potential storms developing
to our west along a dryline currently extending across eastern
Kansas and eastern Oklahoma. Latest LAPS analyses show that the
airmass immediately ahead of the dryline remains unstable with
CAPE values around 2000-3000j/kg with no inhibition. So do not
plan to let the current tornado watch go anytime soon. Storms that
developed earlier today and continue along the MO/KS border and
over the eastern MO Ozarks have produced sporadic hail and severe
wind gusts...but likely remain rooted above the boundary layer
with convective inhibition values over 100 j/kg.
Will keep storm chances going over the entire forecast area
through the evening and then begin to taper chances off from west
to east after Midnight. Will make last minute adjustments on
mention of severe storms in the zone forecast but currently plan
to keep severe mention east of Highway 65 through the night...and
go with severe for just the evening west of this line.
Other concern will be with heavy rainfall over our southeast
counties through tonight where a potential mesoscale convective
complex is expected to track northeast from Arkansas and add to
the rain already received this afternoon. So will post a Flood
Watch for Oregon/Shannon/Howell counties for tonight.
As we go into late tonight and Monday...will mainly follow NAM
timing on ending precip over our eastern zones around Midday.
.LONG TERM...(Monday Night through Sunday)
Issued at 248 PM CDT SUN APR 27 2014
The upper level low pressure center is expected to become cut off
from main upper flow and meander across the upper Midwest through
Thursday...which will make timing of precipitation rather tricky
as spokes of energy rotate around the upper low. Have a little
more confidence in the fact that most of the precipitation should
be on the lighter side.
Temperatures are still expected to be unseasonably cool with the
cutoff low ushering in a Canadian airmass over the region.
Wednesday night and Thursday night still look to be the coldest
and overall have gone upper 30s to lower 40s for minimums.
The upper low will finally shift northeast into the Great Lakes
region by Friday with some moderation in temperatures through
Sunday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1252 PM CDT SUN APR 27 2014
A large and slow moving storm system moving into the central portion
of the country will bring several rounds of shower and thunderstorm
activity to southwestern Missouri Airfields into the evening hours
today. Expect periods of MVFR due to lower ceilings and reduced
forward visibility in heavier rainfall associated with convective
activity. As this system slowly progresses eastward this evening and
tonight...precipitation will abate from west to east. Included a
period of low level wind shear at all three airfields this evening
due to strong southwesterly flow just above the surface associated
with this system.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from 7 PM CDT this evening through Monday morning
FOR MOZ097-098-106.
KS...NONE.
&&
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...ColucciHazardous weather outlook, Apr 27, 12:01 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1201 PM CDT SUN APR 27 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1201 PM CDT SUN APR 27 2014 ...STRONG TO SEVERE THUNDERSTORMS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... NUMEROUS SEVERE THUNDERSTORMS WILL IMPACT EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY AND THIS EVENING. LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE ALL POSSIBLE. A VERY UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING DRYLINE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. INCREASING VERTICAL WIND SHEAR WILL ALSO INCREASE THE CHANCES FOR ROTATING THUNDERSTORMS...WHICH CAN PRODUCE LARGE HAIL...DAMAGING WINDS AND TORNADOES. STORMS ARE EXPECTED TO EXIT THE EASTERN OZARKS AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR AREAS ALONG AND SOUTHWEST OF A LINE FROM OSCEOLA TO MARSHFIELD TO GAINESVILLE. SPOTTER ACTIVATION MAY BE NEEDED NORTHEAST OF THIS LINE BY LATE AFTERNOON AND EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Special weather statement, Apr 27, 12:48 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT SUN APR 27 2014
MOZ078-079-089-271815-
CEDAR MO-POLK MO-DADE MO-
1248 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...NORTHEASTERN DADE AND
NORTHWESTERN POLK COUNTIES UNTIL 115 PM CDT...
AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE ARCOLA...ARNICA...BEARCREEK...BONA...CANE
HILL...CAPLINGER MILLS...CEDAR SPRINGS...DADEVILLE...DUNNEGAN...EL
DORADO SPRINGS...FAIR PLAY...FILLEY...FLEMINGTON...GREENFIELD...
HUMANSVILLE...MASTERS...NEOLA...STOCKTON...UMBER VIEW HEIGHTS AND
WAGONER.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND STOCKTON STATE PARK.
PEOPLE IN CEDAR...NORTHEASTERN DADE AND NORTHWESTERN POLK COUNTIES...
INCLUDING GREENFIELD...STOCKTON LAKE...STOCKTON STATE PARK...FAIR
PLAY AND HUMANSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3787 9381 3783 9381 3783 9358 3781 9357
3781 9341 3732 9376 3747 9396 3786 9407
3790 9406
TIME...MOT...LOC 1748Z 208DEG 47KT 3744 9380
WISELocal storm report, Apr 27, 1:07 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HAIL SPRINGFIELD 37.20N 93.29W
04/27/2014 E0.75 INCH GREENE MO NWS EMPLOYEE
OBSERVED AT NWS OFFICE.
&&
JCOLUCCILocal storm report, Apr 27, 1:17 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL TANEYVILLE 36.74N 93.03W
04/27/2014 E0.75 INCH TANEY MO PUBLIC
&&
JCOLUCCISpecial weather statement, Apr 27, 1:20 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 120 PM CDT SUN APR 27 2014 MOZ079-080-271845- POLK MO-DALLAS MO- 120 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND POLK COUNTIES UNTIL 145 PM CDT... AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIGHTON...OR 13 MILES SOUTH OF BOLIVAR... MOVING NORTH AT 70 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BOLIVAR...BRIGHTON...BUFFALO...FOOSE... GOODSON...HALF WAY...LOUISBURG...MORRISVILLE...PLAD...PLEASANT HOPE...POLK AND PUMPKIN CENTER. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE TERRE LAKE. PEOPLE IN DALLAS AND POLK COUNTIES...INCLUDING PLEASANT HOPE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3744 9353 3781 9346 3779 9292 3742 9319 TIME...MOT...LOC 1821Z 201DEG 59KT 3747 9332 WISE
Special weather statement, Apr 27, 1:29 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT SUN APR 27 2014
MOZ095-096-104-271900-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
129 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTH CENTRAL
TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 200 PM CDT...
AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRISON...OR 12 MILES NORTHEAST OF
FORSYTH...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BRUNER...DOGWOOD...
ELKHEAD...GARRISON...GOODHOPE AND KELTNER.
PEOPLE IN EASTERN CHRISTIAN...NORTHERN TANEY AND WESTERN DOUGLAS
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3683 9311 3709 9295 3709 9290 3707 9290
3707 9255 3706 9247 3674 9292
TIME...MOT...LOC 1828Z 217DEG 51KT 3687 9295
WISESpecial weather statement, Apr 27, 2:30 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT SUN APR 27 2014
MOZ077-272000-
BARTON MO-
230 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY UNTIL 300 PM CDT...
AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NASHVILLE...OR 11 MILES EAST OF PITTSBURG...
MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3765 9442 3764 9412 3764 9411 3736 9438
3736 9459 3738 9462 3740 9462
TIME...MOT...LOC 1930Z 215DEG 46KT 3741 9447
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:02 PM CDT | Special Weather Statement | SGF | Lawrence | 28 min |
| Apr 27, 12:08 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 52 min |
| Apr 27, 12:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 51 min |
| Apr 27, 12:48 PM CDT | Special Weather Statement | SGF | Cedar, Dade | 27 min |
| Apr 27, 1:20 PM CDT | Special Weather Statement | SGF | Dallas, Polk | 25 min |
| Apr 27, 1:29 PM CDT | Special Weather Statement | SGF | Douglas | 31 min |
| Apr 27, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 47 min |
| Apr 27, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 52 min |
| Apr 27, 2:29 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 31 min |
| Apr 27, 2:30 PM CDT | Special Weather Statement | SGF | Barton | 30 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 52 min |
| Apr 27, 4:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 6 hr |
| Apr 27, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 34 min |
| Apr 27, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 28 min |
| Apr 27, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 38 min |
| Apr 27, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Shannon, Texas | 36 min |
| Apr 27, 5:19 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 26 min |
| Apr 27, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 41 min |
| Apr 27, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 25 min |
| Apr 27, 5:37 PM CDT | Tornado Warning | SGF | Vernon | 38 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | SGF | Jasper | 37 min |
| Apr 27, 5:39 PM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 27, 5:49 PM CDT | Tornado Warning | SGF | Jasper, Newton | 26 min |
| Apr 27, 6:05 PM CDT | Tornado Warning | SGF | Newton | 25 min |
| Apr 27, 6:07 PM CDT | Tornado Warning | SGF | Barton, Jasper | 23 min |
| Apr 27, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 51 min |
| Apr 27, 6:17 PM CDT | Tornado Warning | SGF | Jasper | 28 min |
| Apr 27, 6:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 31 min |
| Apr 27, 6:30 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 45 min |
| Apr 27, 6:34 PM CDT | Tornado Warning | SGF | Vernon | 26 min |
| Apr 27, 6:59 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 46 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.